# SDR DALA2016081606015

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD DOUBLER IS CHAFED, AT FWR TORQUE BOX AND BS 107.7.  REMOVED DAMAGED REPAIR IAW SRM 51-40-02, FABRICATED THE DOUBLER AND FILLER IAW EA 06-462518-14 ,  INSTALLED REPAIR IAW EA 06-46215-14.
